Blank Cover Image
所蔵情報QRコード

Chinese journal of mathematics = 中國數學雜誌 / Mathematical Society of the Republic of China

資料種別:
雑誌
出版情報:
Taipei, Taiwan : Mathematical Society of the Republic of China, 1973-1996
形態:
24v. ; 26 cm
巻次年月次:
[Vol. 1, no. 1 (June 1973)]-v. 24, no. 4 (Dec. 1996)
継続後誌:
Taiwanese journal of mathematics / the Mathematical Society of the Republic of China <AA11196883>
ISSN:
03797570
書誌ID:
AA00603952
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

7 図書 中国数学史

銭, 宝琮(1892-1974), 川原, 秀城(1950-)

みすず書房

林, 鶴一, 東北大学

[Tôhoku University]

上海科学技术文献出版社

Shanghai Scientific and Technological Literature Pub. House, J.C. Baltzer [distributor]

Australian Mathematical Society

Printed and published for the Australian Mathematical Society by P. Noordhoff

London Mathematical Society

Published for the Society by C.F. Hodgson

横浜市立大学文理学部理科数学教室, 横浜市立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal Universty

Australian Mathematical Society

Australian Mathematical Society

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12